# SDR VNAA0007013

- Difficulty date: July 17, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 13,392 hours, 12,115 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 2276000000
- Part serial: 34
- Condition: Failed
- Location: Downlock Sys
- Part time: 11,447 hours, 10,596 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS FLIGHT 4059 LINED UP ON THE RUNWAY THE CREW RECEIVED A PROXI SYSTEM FAIL CAS MESSAGE AND A PROXI LOCK FAIL CAS MESSAGE.  THE CREW PULLED OFF THE RUNWAY AND RETURNED TO THE GATE.  THE AIRCRAFT WAS THEN FERRIED TO PITTSBURG.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND MAIN LANDING GEAR DOWNLOCK PROXI HARNESS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-30-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
